# SDR USAA040637

- Difficulty date: August 31, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Part time: 52,643 hours
- Component: Rudder
- Component part number: 65C2584151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CHAFED 1 INCH BY .125 INCH, LOWER LT EDGE 9.5 INCH FROM TRAILING EDGE.  REMOVED DAMAGED MATERIAL, INSTALLED REPAIR PLYS, SEAL REPAIR AND REFINISH PER SRM 51-70-17.  (M)
